Sur la répartition des valeurs des fonctions arithmétiques. Le nombre de facteurs premiers d'un entier

Hsien-Kuei Hwang. Sur la répartition des valeurs des fonctions arithmétiques. Le nombre de facteurs premiers d'un entier (in French) [On the distribution of the values of arithmetical functions. The number of prime factors of an integer] Journal of Number Theory, 69:2 (1998), 135-152. MathReview: 99d:11100

Download: pdf (226 KB) | gz (61 KB)

On the variance of the number of maxima in random vectors and its applications

Zhi-Dong Bai, Chern-Ching Chao, Hsien-Kuei Hwang, Wen-Qi Liang. On the variance of the number of maxima in random vectors and its applications. Annals of Applied Probability, 8:3 (1998), 886-895.MathReview: 99f:60019

Download: pdf (191 KB) | gz (42 KB)

A Poisson * geometric convolution law for the number of components in unlabelled combinatorial structures

Hsien-Kuei Hwang. A Poisson * geometric convolution law for the number of components in unlabelled combinatorial structures. Combinatorics, Probability and Computing, 7:1 (1998), 89-110. MathReview: 99e:05012

Download: pdf (254 KB) | gz (116 KB)

Large deviations of combinatorial distributions. II. Local limit theorems

Hsien-Kuei Hwang. Large deviations of combinatorial distributions. II. Local limit theorems. Annals of Applied Probability, 8:1 (1998), 163-181. MathReview: 99i:60056

Download: pdf (259 KB) | gz (73 KB)

Asymptotic estimates of elementary probability distributions

Hsien-Kuei Hwang. Asymptotic estimates of elementary probability distributions. Studies in Applied Mathematics, 99:4 (1997), 393-417. MathReview: 98e:62027

Download: pdf (254 KB) | gz (71 KB)

Measures of distinctness for random partitions and compositions of an integer

Hsien-Kuei Hwang, Yeong-Nan Yeh. Measures of distinctness for random partitions and compositions of an integer. Advances in Applied Mathematics, 19:3 (1997), 378-414. MathReview: 98d:11097

Download: pdf (323 KB) | gz (101 KB)

Distribution of integer partitions with large number of summands

Hsien-Kuei Hwang. Distribution of integer partitions with large number of summands. Acta Arithmetica, 78:4 (1997), 351-365. MathReview: 98b:11108

Download: pdf (213 KB) | gz (55 KB)

A constant arising from the analysis of algorithms for determining the maximum of a random walk

Hsien-Kuei Hwang. A constant arising from the analysis of algorithms for determining the maximum of a random walk. Random Structures and Algorithms, 10:3 (1997), 333-335. MathReview: 98i:05007

Download: pdf (104 KB) | gz (17 KB)

Optimal algorithms for inserting a random element into a random heap

Hsien-Kuei Hwang. Optimal algorithms for inserting a random element into a random heap. IEEE Transactions on Information Theory, 43:2 (1997), 784-787. MathReview: 97m:68040

Download: pdf (173 KB) | gz (42 KB)

Large deviations for combinatorial distributions. I. Central limit theorems

Hsien-Kuei Hwang. Large deviations for combinatorial distributions. I. Central limit theorems. Annals of Applied Probability, 6:1 (1996), 297-319. MathReview: 97g:60041

Download: pdf (116 KB) | gz (254 KB)

 Page 9 of 10  « First  ... « 6  7  8  9  10 »